This is Dr. David
I am sorry you are having these symptoms of bloating and nausea.
is the hypnotherapy for anxiety helping?
if you have excessive anxiety symptoms, you might need to be treated for anxiety disorder to help decrease anxiety symptoms
excessive anxiety can often cause worse stomach acid, nervous stomach, nausea, chest pain, panic attacks,
have you been treated with medications to help decrease anxiety?
like xanax or ativan or alprazolam or lorazepam?
you could have excessive stomach gas causing the nausea and air bubble sensation.
you might want to try over the counter GasX medication
which is also called simethicone which could help get red of some of your gas
also avoid foods which produce excessive gas like sodas and carbonation and alcohol and beans can do this.
Rennie deflatine tablets contain three active ingredients, calcium carbonate, magnesium carbonate and simethicone.
you can also talk to your doctor about getting blood or stomach testing to check for H Pylori stomach infection.
that is good.
then it sounds like you have covered all of your basis.
make sure you don't eat 30 minutes before and after you take the omeprazole.
simethicone starts working right away.
you might want to find a simethicone medication by itself
and not mixed with other antacids.
that is simethicone only.
see if that helps
and watch your diet.
and I bet your symptoms will get better.
best of luck to you
let me know if you have other questions.
if done for now, please leave +++ positive feedback below the chat box
you can always reach me as Dr. David if you have other questions.
keeping a food diary is a good idea.
you are welcome
is my website
if you need to reach me again.
don't forget to leave +++ positive feedback below
positive feedback is how we get credit for helping clients.
thanks for using JustAnswer.com